# SDR 99ZZZM153

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375F
- Make and model: Boeing 737291
- Aircraft serial: 20363
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Part number: BACC45FT10C5S
- Condition: Corroded
- Location: Rt A/C Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF OTU OF PIE, AIRCRAFT RETURNED TO PIE AND LANDED WITHOUT INCIDENT.  CLEANED CONNECTOR AT AIR CONDITIONER PACK VALVE AND OVERTEMP SWITCHES AND CONTROL PANEL, RIGHT PACK NORMAL AIRCRAFT PRESSURIZED ON THE GROUND OK PER MM 21-31-00 PLACARD REMOVED DMI CLEARED, AIRCRAFT RETURNED TO SERVICE.  (M)
